Results 1 to 4 of 4

Thread: Cliradex wipes

  1. #1
    Member
    Join Date
    Mar 2016
    Posts
    34

    Default Cliradex wipes

    After a reprieve for about 12 months, my occular rosacea has started playing up massively. After none of the things that usually help calm it down worked, I ordered cliradex wipes as a lot of people seemed to have success with them.

    However for me they burn like absolute crazy, like I'm wiping acid all over my skin. Is this normal? Should I just be pushing through it?

    It's been almost a week wiping my eyelids and face with them and I have yet to see or feel any improvement. It's actually making my skin flake like crazy. Should I stop using it?

  2. #2
    Senior Member johnabetts's Avatar
    Join Date
    Sep 2012
    Location
    England
    Posts
    1,129
    Country: UK

    Default

    There is something amiss if your treatment causes pain and discomfort.

    I suggest that you stop the treatment - especially if it seems to be making your condition worse.

  3. #3
    Senior Member
    Join Date
    Jul 2013
    Posts
    458
    Country: Canada

    Default

    My eyes really hurt from then for about two weeks, then improved. It could be a die off reaction. I would keep up with it.

  4. #4
    Member
    Join Date
    Mar 2016
    Posts
    34

    Default

    I've stopped for now, I just can't deal with the extreme flakiness all over my face when I use it. Strangely enough it only felt like it was burning the sensitive skin around my eyes, and yet it's flaking all over, not just where it was burning.

    Faith1989, did you get flaking too? It made the skin around my eyes quite red, particularly in the outer corners.

Similar Threads

  1. Confused about Cliradex..Should I keep using it?
    By Faith1989 in forum General rosacea questions
    Replies: 16
    Last Post: 19th November 2015, 02:04 PM
  2. Cliradex: Worse Before Better?
    By Faith1989 in forum Newbie questions / Introduction
    Replies: 1
    Last Post: 15th June 2015, 12:13 AM
  3. Cliradex or similar in Uk??
    By rhath in forum Newbie questions / Introduction
    Replies: 3
    Last Post: 6th March 2014, 02:18 PM
  4. Could Secure wipes for HH have caused my flushing/blushing?
    By Snoop in forum Topical and oral products (non-prescription)
    Replies: 0
    Last Post: 11th July 2012, 03:29 PM
  5. Disposable face wipes
    By DJDaddyK in forum Topical and oral products (non-prescription)
    Replies: 0
    Last Post: 13th September 2006, 11:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •